MSRACLIN2-017

Mrs Alfred is 88 years old and has been suffering with metastatic lung cancer for the past few months and has deteriorated moreso over the last few weeks. Her pain has been controlled via the use of a Fentanyl transdermal patch. Her son rings the GP surgery for an urgent home visit as she has been experiencing hallucinations. After discussion, it is clear she is suffering from opiate toxicity as her renal function has deteriorated in the terminal phase.

Which one of the following symptoms is least associated with opioid toxicity?

BOOK

sat06mar9:00 am6:30 pmVirtual RCA Immersion Course (09.00-18.30) | 6th March 20219:00 am - 6:30 pm

sat13mar9:30 am4:30 pmNational GP Training Conference (09.30-16.30) | Virtual | 13th March 20219:30 am - 4:30 pm

tue30mar10:00 am2:00 pmVirtual PLAB 2 Communications Skills Course (10.00-14.00) | 30th March 202110:00 am - 2:00 pm

sun04apr10:00 am5:30 pmVirtual Big Mock AKT Course (10.00-17.30) | 4th April 202110:00 am - 5:30 pm

X